# SDR DALA2021111507025

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 84,570 hours, 37,326 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3239 SKIN PEELED UP AT STATION 40589 FR 70 RT SIDE AFT OF LAV VENT. CORRECTIVE ACTION: REPAIRED SKIN DAMAGE PER ERA 595363-14 REV ORIG. (8168082)
